Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  The class of completely representable polyadic algebras of infinite dimensions is elementary
 
 
Title: The class of completely representable polyadic algebras of infinite dimensions is elementary
Author: Ahmed, Tarek Sayed
Appeared in: Algebra universalis
Paging: Volume 72 (2014) nr. 4 pages 371-380
Year: 2014
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands